Allergy Tablets

https://www.dockpharmacy.com/wp-content/uploads/2018/07/ALLERGIES-300x300.png

Buy Allergy tablets Cetirizine or Loratadine. You can also buy the brand allergy tablets. Zirtek or Clarityn.

22%OFF
Actifed Multi Action Tablets Congestion And Allergy – 12 Tablets5 , , , ,

Actifed Multi-Action Tablets is used to relieve the symptoms of colds, flu, and allergies including runny nose, watery eyes, nasal congestion, and blocked sinuses.
■ This medicine is for use by adults and children aged 12 years and over.

Learn More

£3.89

  • Availability: in stock
ACT53R
Compare
22%OFFOut of stock
Beco Allergy 10mg Tablets, 303 , ,

BecoAllergy Tablets are antihistamine tablets designed to reduce the effects of hay fever.

Learn More

£9.04

  • Availability: out of stock
BEC314C
Compare
16%OFF
Benadryl Allergy Liquid Release Cetirizine Capsules 10mg, 7 Capsules2 ,

Benadryl Allergy Liquid Release cetirizine capsules provide effective, fast-acting relief for symptoms related to allergies.

  • Cetirizine liquid-filled soft capsules
  • Take one capsule per day
  • Capsules offer daily relief from the symptoms of hay fever and other allergic conditions such as pet, skin, and dust allergies
  • Swallow the capsule with a drink of water. Read the enclosed leaflet before use.
Learn More

£4.95

  • Availability: in stock
BEN765J
Compare
Benadryl Allergy One A Day 10mg Cetirizine Tablets, 14 Tablets2 ,

Benadryl Allergy One A Day 10mg Cetirizine Tablets is a medicine that is used to relieve the symptoms of hay fever and other allergic conditions such as pet or dust allergies.

Suitable for: Adults and children 12 years and over

Children Under 12 can use Loratadine Oral solution or Loratadine tablets 

Benadryl Allergy One A Day 10mg Tablets, at the recommended dose, do not cause drowsiness in the majority of people. However, as with other antihistamines, rare cases of drowsiness have been reported. If affected do not drive or operate machinery.

Learn More
BEN722F
Compare
23%OFF
Benadryl Allergy One A Day Relief Tablets, 7 Tablets2 ,

Fast and effective relief from allergic conditions

  • Relief from itchy and runny noses
  • Soothes irritation
  • Instant cleaning effect
Learn More

£4.29

  • Availability: in stock
4009460
Compare
35%OFF
Benadryl Allergy One A Day Tablets – Effective and Long Lasting Relief, 30 Tablets3 , ,

Benadryl Allergy One a Day Tablets provide long-lasting relief from symptoms related to allergies. Just one tablet provides effective all-day relief from the symptoms of hay fever, dust allergies, pet allergies, and skin allergies.

Learn More

£6.50

  • Availability: in stock
BEN820L
Compare
18%OFF
Benadryl Allergy Relief Acrivastine Capsules, 12 Capsules3 , ,

Benadryl Allergy Relief Capsules provide effective relief from allergy symptoms.

If you are pregnant or breast-feeding
■ Ask your doctor or pharmacist for advice before taking this medicine if you are pregnant or breastfeeding.

Children under 12 years old
This medicine is not recommended for children aged under 12 years. Children under 12 can use Loratadine oral solution

Learn More

£4.48

  • Availability: in stock
BEN627K
Compare
12%OFF
Benadryl Allergy Relief Capsules – Fast Acting Antihistamine – 48 Capsules4 , , ,
  • Starts to work in just 15 minutes: Benadryl Allergy Relief is a fast-acting allergy relief capsule that starts to provide powerful relief from the symptoms of hay fever and dust, skin and pet allergies in just 15 minutes.
  • Contains acrivastine – Benadryl Allergy Relief contains acrivastine, a non-sedating antihistamine which at the recommended dose does not cause drowsiness in the majority of people. It gets to work faster than cetirizine and loratadine tablets and capsules.
  • Fast reactive relief when allergies strike: Benadryl Allergy Relief Capsules are effective for indoor and outdoor allergies including hay fever, pet, dust and skin allergies. They provide relief for itchy eyes, a runny nose, sneezing, rashes and hives.
  • Flexible dosing: Benadryl Allergy Relief can be taken as required (up to three times per day) so that you can take as and when you need.
Learn More

£14.99

  • Availability: in stock
4062253
Compare
9%OFF
Benadryl Allergy Relief Capsules – Works In 15 Minutes – 24 Capsules4 , , ,

Benadryl Allergy Relief capsules provides effective relief from allergy symptoms. It is active within 15 minutes and can deliver relief for up to 8 hours

  • Starts to work in just 15 minutes: Benadryl Allergy Relief is a fast-acting allergy relief capsule that starts to provide powerful relief from the symptoms of hay fever and dust, skin and pet allergies in just 15 minutes.
  • Contains acrivastine – Benadryl Allergy Relief contains acrivastine, a non-sedating antihistamine which at the recommended dose does not cause drowsiness in the majority of people. It gets to work faster than cetirizine and loratadine tablets and capsules.
  • Fast reactive relief when allergies strike: Benadryl Allergy Relief Capsules are effective for indoor and outdoor allergies including hay fever, pet, dust and skin allergies. They provide relief for itchy eyes, a runny nose, sneezing, rashes and hives.
  • Flexible dosing: Benadryl Allergy Relief can be taken as required (up to three times per day) so that you can take as and when you need.
  • Directions for use: Suitable for adults and children between 12 – 65 years old. Take one capsule up to three times a day. Do not take more than 3 doses in 24 hours.
Learn More

£8.49

  • Availability: in stock
BEN497T
Compare
22%OFFOut of stock

£5.05

  • Availability: out of stock
ALL557M
Compare
CAREWAY ALLERGY RELIEF CETIRIZINE 10MG TABLETS 14 TABLETS3 , ,

Allergy & Hayfever 1 a Day Cetirizine Tablets

Careway Cetirizine 1 a day tablets help to relieve the symptoms of some allergies.
Cetirizine 10mg tablets is used to relieve:
• symptoms of hayfever and other allergies such as sneezing, runny nose, and burning, itchy eyes
• symptoms of skin allergies such as rash, itching, or urticaria (hives).

 

Learn More
CAR1618A
Compare
Careway Allergy Relief Chlorphenamine 4mg Tablets, 56 Tablets3 , ,

Careway Allergy Relief Chlorphenamine 4mg Tablets is the alternate to Piriton Tablets.

The brand you receive may differ from Caraway Brand

  • Relieving symptoms of allergies such as hay fever, pet allergies, nettle rash (urticaria), food allergies, and reactions to insect bites or medicines.
  • If you feel sleepy do not drive or operate machinery. Children should avoid potentially dangerous activities, such as riding bikes or horses.
  • Don’t drink alcohol while taking Piriton, because this is likely to make any drowsiness worse
Learn More
CAR1620N
Compare

Showing 1–12 of 34 results